... headache is a side effect but is the upset stomach? It has been almost a week since I have had a dose and still have the upset stomach. Please help really wanted to take this medicine
Yes, upset stomach can be a side effect. You should probably talk to your Dr or pharmacist about how to deal with it. Taking it with food may help. Here is what the medication guide states: Tears (perforation) in the stomach or intestines.
Tell your healthcare provider if you have had diverticulitis (inflammation in parts of the large intestine) or ulcers in your stomach or intestines. Some people taking Xeljanz get tears in their stomach or intestine. This happens most often in people who also take nonsteroidal anti-inflammatory drugs (NSAIDs), corticosteroids, or methotrexate.
Tell your healthcare provider right away if you have fever and stomach-area pain that does not go away, and a change in your bowel habits.
- Xeljanz Information for Consumers
- Xeljanz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xeljanz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2015 • 1 answer
Updated 28 May 2015 • 2 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Updated 25 Jun 2017 • 5 answers
Updated 23 Sep 2017 • 1 answer
Updated 29 Oct 2018 • 2 answers